I am a 37 year old woman diagnosed with Stage 1 invasive estrogen and HR 3 + positive breast cancer at the age of 34.I went through surgery (lumpectomy including all lympth nodes), chemotherapy, radiotherapy, herceptin, Zoladex (2 yr) and Tamoxifen. Well, I survived everything with success however being on an early menopause while being on Zoladex was a hell - but hey, I am still here :) Anyway, perhaps 4 months after completing Zoladex, my periods returned which I was very happy about as I would love to try to have a child. But now, after 8 months, my periods stopped now for about 3 months.....which worries me a lot - can I entered again the menopause? I do not have any symptoms apart from not having periods. I have sometimes painful ovaries like by having a period but not bleeding....Can I now, after nearly 3 years of taking Tamoxifen stop (although 5 yr were recommended) and see if I could conceive and perhaps contunie with Tamoxifen later after having a baby? Would that still be beneficial? And, could now Tamoxifen suddenly stop my periods and bring me to a premature menopause?
I would be grateful for your views.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.